# SDR AWXA0001208

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 46,699 hours, 29,317 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Part number: 65C380902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE CHORD CRACKED FS 178 WL 207 RBL 26 AND WL 195 RBL 24. CUT OUT DAMAGED SECTION OF SIDE CHORD; DRILLED NEW CHORD; DRILLED NEW SPLICE ANGLE; FABED UPPER REPAIR SPLICE STRAP & INSTALLED IAW BOEING SB 737-53A1173 AND ER #03-5311-00340-JS2; HFEC INSPEC IAW B737 NTM PT.6, 51-00-00 FIG 23 - NO CRACKS NOTED ABOVE OR BELOW CUTLINE.
